# SDR USAABB09023

- Difficulty date: February 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE CHARGE INDICATOR OF THE FLASHLIGHT AT DOOR R3 WAS NOT FLASHING.  MAINTENANCE REPLACED THE BATTERY PACK IN THE FLASHLIGHT AT DOOR R3.
